# SDR ASAA2023062243670

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,626 hours, 461 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL ILLUMINATED DURING DESCENT WITH MASTER CAUTION RECALL. EXTINGUISHED WHEN MASTER CAUTION WAS RESET. GROUNDED - YES. ACCOMPLISHED IFIN, TASK 22-11-00: DFCS BITE CHECK PER AMM 22-11-00, BOTH CHANNELS A&B PASSED TEST. SPEED TRIM FAIL LIGHT REMAINS EXTINGUISHED DURING MASTER CAUTION RECALL A/C OK FOR SERVICE.
